# SDR USAA2013010200009

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,779 hours, 17,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536732060000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151GF BETWEEN FR53 TO FR56 & BETWEEN Y1732 TO Y1732.  REPLACED FLOOR PANEL 151GF IAW A320 SRM 53-02-00 FIG 209.
